Jump to content
CrazyBoards.org

Freaking out....


Recommended Posts

;):):cussing::wtf:

I'm freaking out here.

Last night I S.I and I really couldn't stop, it was like the more blood I saw the more I wanted to keep going. S.I is nothing new for me but in the past I have always been *content* to make superfical wounds that didn't bleed a lot and I never needed stitches. Last night I was really out of control, my g.p upped my dose of Sertraline to 100mg on Friday after I had been on the 50mg dose for two weeks. Whe I started taking the Sertraline the pdoc said I would probably feel anxious in the beginning so now I'm wondering if the increase in the S.I is down to this?

I don't want to go back to my g.p or the pdoc as I'm afraid they may say that I should come off the Sertraline and I want to give this med a fair chance as it might just be the *one for me*. Perhaps this increase in S.I is just a temporary issue? I don't know what to do. I'm trying so hard not to S.I today but the temptation is making me crazy.

SW

Link to comment
Share on other sites

Maybe you could go back and say that you're experiencing the anxiety side effect that he mentioned, and could you have something temporary (like xanax!!!) to deal with it as necessary.

As for not cutting -- oh i wish i could help. the only thing that is working for me right now is to give myself deadlines: I will not cut for another five minutes, and then I will think about it, and I can if I want to. And then at the five minute mark, do the deadline thing again.

Right now, I am not going to cut until I get home from school this aft. And then I will decide.

Good luck.

-Matty

Link to comment
Share on other sites

Snow. Calm down. Deep breath.

First of all, what was going on before the SI? That day, that half hour? Can you identify any emotions or thoughts or events that you think were related (sertraline aside?) It might be worth looking at your blog if updated recently. Unless you are sure that your SI was definitely related to a sudden, unexplained anxiety attack, I doubt the docs will take away the sertraline.

Your cuts sound like they need medical attention. You can see a practice nurse or go to casualty, I'd advise going to your GP surgery if you're in the UK, casualty is not a very comforting place for SIer's. The longer they remains open, the more they could get infected, will scar, and you'll be tempted by looking at them. You also sound like you need to talk to someone. This might be your opportunity.

I suspect a doc would make a joint decision with you rather than yank you off meds against your consent.

Link to comment
Share on other sites

hey SW

i dont know what to say. except i'm here to talk if you want to.

i think it is important that your doc knows about how the new dose is making you feel. like karuna said, it might have been due to another circumstances happening around you that triggered the SI urges.

but first of all, take care of your wounds. it's the most important thing right now, in order to avoid more trouble.

stay safe and PM me if you may talk

Link to comment
Share on other sites

hey SW how are you doing? feeling any better? did you talk to your doc about the past issues? there's no need to be ashamed, i mean, docs and nurses are there to help us. sometimes they can be mean, but it's their job to help us feel alright, so don't be afraid of seeing a health pro.

again, good thoughts sent your way ;)

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...